# SDR AALA202407031145

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 74,828 hours, 31,139 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR R1 SHOWED OPEN WITH DOOR ARMED AT SHUTDOWN. CLEANED R1 DOOR PROXIMITY SENSOR.
